Anonymous asked this question on 4/19/2000:
I've been taking Zoloft for almost seven years. When I try to go without it symptoms make my life miserable and I go back on...however, lately I think it's not working - I have running thoughts at night, when I should be sleeping, and I have a more flat affect during the day. I'm frightened. I imagine the zoloft's effectiveness is wearing out, that my body's system has grown too used to it - NOW WHAT?!
MysticKnight gave this response on 4/22/2000:
Hi there ! You may be right saying that your prescription is wearing off , that its effects are now non productive because your system has grown used to it...after 7 years ..it may just be the case .
You may want to increase that dosage but then again , I strongly recommand that you talk to your pratician on this and explain him(her) exactly how things are ....
You may want as well to try other things like praxil for example... but one thing is for certain, you should never stop taking your presciption without consulting your pratician first, it may result in various side effect that will have unhappy repercussions on you and what it does as well it to completely destabilize your system and your responses which is maybe why you feel so scared or miserable when you do so.
Your practician should be able to lead you into something else that will have better effects on your and your problems...and do follow the presciption as your doctor recommands it ...:-))
Ask him(her) as well if it would be possible for you to get rid of all medications and set you free of the grip... there are ways to do so ...but one step at a time only.... do not ( I REPEAT: DO NOT) CEASE TREATMENT ALL OF A SUDDEN !!!!).
If you would like to talk about your problems , I would be more than willing to help you out. You can reach me by email or then again join me in a chat seesion on ICQ ( my number is 4562609).
Sincerely yours, Mystic Knight
The average rating for this answer is 5.
Anonymous rated this answer a 5.
Thank you for your help - I will contact you further if I think I have more questions.